Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 191
  • Download : 0
In this paper, we characterize symmetric Sobolev bilinear forms defined on P x P, where P is the space of polynomials. More specifically we show that symmetric Sobolev bilinear forms, like symmetric matrices, can be re-written with a diagonal representation. As an application, we introduce the notion of a ghost matrix, extending some classic work of T.J. Stieltjes. (C) 2009 Elsevier Inc. All rights reserved.
Publisher
ELSEVIER SCIENCE INC
Issue Date
2009-07
Language
English
Article Type
Article
Keywords

ORTHOGONAL POLYNOMIALS; MOMENT PROBLEM; INNER-PRODUCT

Citation

LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119

ISSN
0024-3795
DOI
10.1016/j.laa.2009.02.014
URI
http://hdl.handle.net/10203/94263
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0